# SDR C2XA96IA095

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVAC2322C2
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3994 - PILOT REPORTED THAT WHILE ON THE GROUND, THERE WAS SMOKE IN THE COCKPIT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LEFT GROUND COOLING FAN TO BE FAULTING.  MAINTENANCE DISPATCHED THE AIRCRAFT BACK TO SERVICE UNDER MEL 21-51-2, OF THE CONTINENTAL EXPRESS MEL/CDL MANUAL.  (X)
